# SDR DLL10961697

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 895695
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

NR 1 ENGINE FIRE LIGHT AND BELLS, WENT THROUGH PROCEDURES AND SHUTDOWN, FIRED FIRE BOTTLES.  INSPECTION REVEALED THAT NO FIRE HAD OCCURED.  REPLACED ALL FIRE DET LOOPS, CHECKS GOOD ON ENGINE RUN FOR TWO HOURS AT DIFFERENT SETTINGS.
